# SDR J7SA201812275001

- Difficulty date: December 25, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 12,728 hours, 7,866 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

DIVERTED DUE TRIPLE CHIME WITH APU FIRE WARNING IN FLIGHT. FIRED NR 2 FIRE BOTTLE AND CAS CLEARED.  AIRCRAFT LANDED WITHOUT INCIDENT. R&R NR 2 FIRE BOTTLE. OPS CHECK OF FIRE DETECT AND EXTINGUISHING SYSTEM GOOD. INSPECTED APU FOR SIGNS OF FIRE. NO DEFECTS NOTED. INSTALLED 3 DISCARGE CARTRIDGES. R&R APU EDUCTOR SENSING ELEMENTS.
